MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information, and description of events provided by the customer, previous investigations of similar complaints and our knowledge of the product.Results: the customer stated that the speaker of the mr850 respiratory humidifier was non-operational.There was no patient involvement reported by the customer.Conclusion: without the return of the subject device, photos or further information, we are unable to determine the exact cause of the reported issue.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6) that the audible alarm of the mr850 respiratory humidifier was not functioning.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23433285
Report Number9611451-2025-01233
Device Sequence Number17333055
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101508259(11)210213
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2101508259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown